MAUDE Adverse Event Report: STRYKER CORPORATION STRYKEFLOW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

STRYKER CORPORATION STRYKEFLOW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0250070530
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
While doing a laparoscopic sleeve gastrectomy, the surgeon was using the stryker strykeflow suction irrigation tubing.During the case, saline began to leak from the hand piece causing fluid to flow onto the patient and the surgeon.The device was switched out and the procedure was completed as planned.No harm came to the patient.Several similar occurrences have been reported from the or surgical staff, however, no samples have been saved post-operatively.If a future sample is saved, it will be returned to the manufacturer.

Brand Name
STRYKEFLOW
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER CORPORATION
2825 airview boulevard
portage MI 49002
MDR Report Key8008726
Report Number8008726
Device Sequence Number13811457
Product Code GEI
UDI-Device Identifier07613327061352
UDI-Public(01)07613327061352
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2018
Report Date (Section F) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250070530
Device Catalogue Number250-070-530
Device Lot Number18102FG2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/26/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/15/2018